MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 40MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 40MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-00-40H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: delta un.Fem hd 40mm r40 16/18; cat# 6519-1-040; lot# 38676701, uni adaptor sleeve c taper ti; cat# 19-0000t ; lot# 38515801, trident psl with purefix ha 62mm; cat# 542-11-62h; lot# 37653301, acetabular dome hole plug; cat# 2060-0000-1; lot# mkn626, secur-fit max 132 hip stem #10; cat# 6051-1035s; lot# mkphh2, d-m 2.0mm beaded cable set vit; cat# 6704-0-520; lot# 38578803, 6.5 cancellous bone screw 25mm; cat# 2030-6525-1; lot# mktv55, 6.5 cancellous bone screw 25mm; cat# 2030-6525-1; lot# mktklv.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.H3 other text : device not returned.
 
Event or Problem Description
While gathering information for a revision of the patient's right hip on (b)(6) 2022, rep was provided a usage sheet for a head/ liner exchange on (b)(6) 2022 due to infection.Rep confirmed that no stryker rep was present, and that no further information will be released by the hospital or surgeon.This report is for revision of the patient's right hip on (b)(6) 2022.

Brand Name
TRIDENT 0 DEG INSERT 40MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key15514592
Report Number0002249697-2022-01419
Device Sequence Number5170865
Product Code LPH
UDI-Device Identifier07613327025330
UDI-Public07613327025330
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K061434
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model Number623-00-40H
Device Catalogue Number623-00-40H
Device Lot NumberMKHKE3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2022
Initial Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexMale